Radius properties for subclasses of univalent functions

Analysis: International mathematical journal of Analysis and its Applications 25 (3) (2005)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Other Versions

No versions found

Links

PhilArchive

    This entry is not archived by us. If you are the author and have permission from the publisher, we recommend that you archive it. Many publishers automatically grant permission to authors to archive pre-prints. By uploading a copy of your work, you will enable us to better index it, making it easier to find.

    Upload a copy of this work     Papers currently archived: 102,546

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Some new inequalities of Hermite-Hadamard type for n-time differentiable functions which are m-convex.Shu-Hong Wang, Bo-Yan Xi & Feng Qi - 2012 - Analysis: International mathematical journal of Analysis and its Applications 32 (3):247-262.
Generalizations of Hermite-Hadamard inequality to n-time differentiable functions which are s-convex in the second sense.Wei-Dong Jiang, Da-Wei Niu, Yun Hua & Feng Qi - 2012 - Analysis: International mathematical journal of Analysis and its Applications 32 (3):209-220.
On meromorphic functions sharing two values.Ming-Liang Fang & Hui Guo - 1997 - Analysis: International mathematical journal of Analysis and its Applications 17 (4).
On statistical convergence.J. A. Fridy - 1985 - Analysis: International mathematical journal of Analysis and its Applications 5 (4).
On the minimal thinness in a Lipschitz domain.Hiroaki Aikawa - 1985 - Analysis: International mathematical journal of Analysis and its Applications 5 (4).
On a fourth order Steklov eigenvalue problem.Alberto Ferrero, Filippo Gazzola & Tobias Weth - 2005 - Analysis: International mathematical journal of Analysis and its Applications 25 (4).
A treatment of Sturm-Liouville eigenvalue problems via Picone's identity.W. Kratz & A. Peyerimhoff - 1985 - Analysis: International mathematical journal of Analysis and its Applications 5 (1-2).
Playing in the first Baire class.Raphaël Carroy - 2014 - Mathematical Logic Quarterly 60 (1-2):118-132.

Analytics

Added to PP
2013-10-30

Downloads
24 (#935,142)

6 months
7 (#624,929)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references